# SDR ASAA2024032148590

- Difficulty date: March 21, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 61,478 hours, 18,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN FELL OFF. GROUNDED - YES. EXIT SIGNS FELL OFF REATTACHED MID CABIN EXIT SIGNS AS REQ'D.
